# SDR UPS01836521

- Difficulty date: July 20, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 66,196 hours, 26,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3 LT WING FLAP HINGE SUPPORT FITTING XF 409.6673 INBOARD CRACKED AS MARKED. REMOVED FLAP LEADING EDGES I/B & O/B OF FLAP HINGE FITTING TO FOM. LOCATED & DRILLED NEW BASE FITTING. INSTALLED BUSHINGS, INSTALLED SPRING COVER, TRACK BASE FITTING COVER PLATES LEADING EDGE ATTACH ANGLES, FLAP FAIRING ATTACH ANGLE & LEADING EDGES IAW DC8 SRM 510D, 51.
